EconPapers    
Economics at your fingertips  
 

On the computation of stable sets for bimatrix games

Dries Vermeulen and M.J.M. Jansen
Additional contact information
M.J.M. Jansen: Quantitative Economics

No 21, Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR)

Date: 2004-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://cris.maastrichtuniversity.nl/ws/files/5979 ... d200638-ASSET1.0.pdf (application/pdf)

Related works:
Journal Article: On the computation of stable sets for bimatrix games (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unm:umamet:2004021

DOI: 10.26481/umamet.2004021

Access Statistics for this paper

More papers in Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) Contact information at EDIRC.
Bibliographic data for series maintained by Andrea Willems () and Leonne Portz ().

 
Page updated 2025-04-01
Handle: RePEc:unm:umamet:2004021